Compact scattered spaces in forcing extensions

Volume 185 / 2005

Kenneth Kunen Fundamenta Mathematicae 185 (2005), 261-266 MSC: Primary 54G12; Secondary 03E35. DOI: 10.4064/fm185-3-4

Abstract

We consider the cardinal sequences of compact scattered spaces in models where CH is false. We describe a number of models of $2^{\aleph_0} = \aleph_2$ in which no such space can have $\aleph_2$ countable levels.

Authors

  • Kenneth KunenDepartment of Mathematics
    University of Wisconsin
    Madison, WI 57306, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image